# SDR AALA20140516021

- Difficulty date: May 16, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 48,892 hours, 23,311 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJC CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED SJC LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE. REPLACED BOTH OVERTEMP SENSORS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
